# SDR YENA2025030700241

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 75,139 hours, 26,863 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1780, FLL-DCA. FA'S REPORTED RUBBER BURNT ODOR MID TO AFT CABIN PRIOR TO TOD. ODOR WAS STRONG IN NATURE AND BEGAN AFTER T/O AND CEASED OUT OF FL200 IN THE DESCENT. SEE CABIN ODOR REPORT FORM FOR MORE DETAILS; ACCOMPLISHED TSM 05 50 00 991 00 A TSM 05 50 00 810 831 A  AND FOUND TO BE CORRECTIVE ACTION TYPE 9. CONTINUED AND ACCOMPLISHED TYPE 9 AND TYPE 10 INSPECTIONS INCLUDING CB CHECKS, INTERIOR AND CARGO LIGHTING - READING AND EMER LIGHTING, GALLEY AND LAV EQUIPMENT AND LIGHTING, AND LTV WITH NO FINDINGS OTHER THEN DAMAGED READ LIGHT 27 DEF.  (REMOVED AND REPLACED READING LIGHT POWER UNIT IAW AMM 23-73-38. OPS CKS OK.), (REPLACED BOTH RECIRCULATION FILTER CARTRIDGE PER AMM 21-24-41. PERFORMED ENG #1 + 2 GROUND RUNS FOR ASSURANCE. NO DEFECTS NOTED AT THIS TIME.).
